# SDR ASOA20120725124

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145ER
- Aircraft serial: 145171
- Aircraft time: 31,027 hours, 23,113 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND APU FIREWALL CRACKED AT THE RT SIDE 03:00 POSITION.  MX REPAIRED THE APU FIREWALL IAW EC 5330-02578, FIG 8. CUT OUT THE DAMAGE AREA AND REPLACED IT WITH A DOUBLER AND FILLER ALL IAW EC 5330-02578.
